| Model Number |
ATG120164 |
| Medical Device Problem Codes |
Material Rupture (1546); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device for this malfunction has been returned to the manufacturer for evaluation and an x-ray of the malfunction was received.The investigation of the reported malfunction is currently underway.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced material rupture and a detachment of device.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a (b)(6) year-old male whose weight was not reported.
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The device was not returned, however a photo was provided and reviewed.Per the completed image review a filling defect surrounding the catheter in the superior vena cava was not found to be occlusive.This characteristic was determined by the reviewer to likely represent a ruptured balloon.However, as the device was not returned for evaluation, and as the image review could not objectively confirm the presence of a rupture in the balloon material or detachment the investigation is inconclusive for the reported issues.The definitive root cause for the reported rupture or detachment could not be determined based on the available information.The device is labeled for single use.H10: g4 h11: g1, h6 (method, results, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced material rupture and a detachment of device.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 66-year-old male whose weight was not reported.